# SDR AALA20110710DFW02

- Difficulty date: July 10, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 97,737 hours, 16,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR EMERGENCY EXIT SIGN FLOOD LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 1 DOOR EMERGENCY EXIT SIGN FLOOD LIGHT.  OPS CHECK NORMAL.
